# SDR EE4Y2012100900293

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 22,437 hours, 10,785 cycles
- Engine: Iae V2524A5
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: D57259162000001
- Condition: Corroded
- Location: Zone 500
- Part time: 22,437 hours, 10,785 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE RT AND LT MLG RETRACTION JACK ANCHORAGE FITTING CORRODED. THE FITTING WAS REPAIRED IAW 70567813/007.
